# SDR MALA954604

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Corner
- Part number: 2724044010
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND THE PASSENGER DOOR LOWER FORWARD CORNER CRACKED AT THE NUTPLATE GAS SPRING ATTACH PLATE.  REPAIRS WERE COMPLETED BY REPLACING THE LOWER FORWARD PASSENGER DOOR CORNER IAW FAC MM 51-00-00 AND MM 51-40-01.  (X)
